# SDR IPXA2025102120546

- Difficulty date: October 12, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N338UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37944
- Aircraft time: 37,428 hours, 13,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56516
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED ANGLE, BULK CARGO CEILING AREA, BS 1577, RBL 74, INBD SIDE. INSPECTION COMPLETED,  FLOOR PANEL OK TO INSTALL AT BS 1540 - 1599, RBL 54 - 88, PANEL NR 252YFF.  REPLACED THE FLOOR PANEL IAW AMM 53-01-06-400-801, REV 146,  INSTALLED MAIN DECK CARGO FLOOR PANEL AND CONDITION CHECK NORMAL.
